# SDR 2007F00036

- Difficulty date: April 27, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N417KT
- Make and model: Mtsbsi MU300
- Aircraft serial: A083SA
- Aircraft time: 14,430 hours, 13,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 45A30096
- Condition: Cracked
- Location: Cabin
- Part time: 14,430 hours, 13,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A, B, & C INSPECTION FOUND CABIN ENTRANCE DOOR CASE ASSEMBLY P/N: 45A30096 CRACKED AT DOOR BUSHING HOLES. CASE ASSEMBLY IS NONE REPAIRABLE AND REQUIRED REMOVAL AND REPLACEMENT WITH NEW. THE NEW CASE ASSEMBLY CAUSE A INTERFERENCE FIT WITH THE DOOR HINGE LUGS. RECIEVED A REPAIR DRAWING FROM RDO TO MODIFY DOOOR LUGS TO ALEAVATE INTERFERNCE FIT.
